A sub-supersolution approach for robin boundary value problems with full gradient dependence

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

The paper investigates a nonlinear elliptic problem with a Robin boundary condition, which exhibits a convection term with full dependence on the solution and its gradient. A subsupersolution approach is developed for this type of problems. The main result establishes the existence of a solution enclosed in the ordered interval formed by a sub-supersolution. The result is applied to find positive solutions.
Original languageEnglish
Pages (from-to)1-13
Number of pages14
JournalMathematics
Volume8
Publication statusPublished - 2020

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'A sub-supersolution approach for robin boundary value problems with full gradient dependence'. Together they form a unique fingerprint.

Cite this